# SDR SWAA2022110359296

- Difficulty date: October 12, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT RT WING 2022-576711 / [01] TOOL USED: DIGITAL CALIPER P/N:500-752-20; S/N:B20317422; DUE DATE:29-AUG-23.;[02] REPLACED CORRUGATED PLATE AND FASTENERS TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG #115A2001; SHEET 18; REV ?. PART NUMBER USED: 115A2781-16; P.O:2022-208007. SEE INDIVIDUAL SING OFFS BELOW.;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
